# SDR SWAA2021101922842

- Difficulty date: September 24, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE  SUPPORT LOCATED BS 867, S26L IN AFT CARGO.  REMOVED ANGLE SUPPORT IAW SRM 51-40-02 AND PERFORMED VISUAL INSPECTION AREA AND NOT FOUND MORE DAMAGE. ANGLE MUST BE REPLACED DUE NOT FOUND ALLOWABLE DAMAGE LIMIT IN SRM. CRACK LENGTH IS: 0.500 INCHES.  DRILLED NEW ANGLE SUPPORT IAW SRM 51-40-05 AND APPLIED PROTECTIVE TREATMENT ON OPENED HOLES IAW SRM 51-20-01.  INSTALLED A NEW ANGLE SUPPORT LOCATED BS867 AND STR26L AT AFT CARGO COMPARTMENT IAW SRM 51-40- 02.; [06] REPLACED ANGLE SUPPORT LOCATED BS867 AND STR26L AT AFT CARGO COMPARTMENT IAW  SRM 51-40- 02 AND SRM 51-10-02 ITEM 9. COMPLETE STEP 5 & 6.  CERTIFIED WORK PERFORMED.
